# SDR SWAA2022050292224

- Difficulty date: April 7, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 53,466 hours, 31,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 453A26112
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT PLATE-ASSY SCUFF CORRODED P/N 453A2611-2 / [01] REMOVED CORROSION AT AFT CARGO CAP STRIP FOUND TO BE OUT OF LIMIT (EXFOLIATION) REF B737-700 SRM 51-10-02 REPLACED CAP STRIP INSTALLATION WILL BE ACCOMPLISHED ON TTG8Q004CNRU;[02] VERIFIED STEP 1
